# SDR CALA2014011390135

- Difficulty date: January 9, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 63,052 hours, 7,400 cycles
- Engine: Pwa PW4056
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Condition: Faulty
- Location: Lt Aileron
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AILERON LOCKOUT EICAS ADVISORY MESSAGE DISPLAYED.  EITHER OR BOTH AILERON LOCKOUT ACTUATOR UNLOCKED WHEN IT SHOULD BE LOCKED, OR LOCKED WHEN IT SHOULD BE UNLOCKED OR FAILED.  AIRCRAFT SEEMS TO FLY NORMALLY.  REPLACED LT OTBD AILERON LOCKOUT ACTUATOR IAW AMM27-11-16.  ACCOMPLISHED RII ITEM 0522001ON LT OTBD AILERON LOCKOUT ACT INSTALLATION, CHECKED GOOD.
